# SDR YENA2025070800709

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10101
- Aircraft time: 15,519 hours, 2,907 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,595 hours, 1,409 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015511
- Part serial: 52455
- Condition: Failed
- Location: Zone 400
- Part time: 6,028 hours, 1,111 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#778, LAS-BOS.(ETOPS) "ENG 1 FIRE LOOP B FAULT ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); (RESOLVED ON W/O: 1424411 TASKCARD: NR-00001)  REMOVED AND REPLACED ENG #1 CORE LOOP B PER AMM 26-12-17. NO FAULTS NOTED. OPS TEST SATISFACTORY. THIS CLEARS MDDR 587397 MX4 UPDATED PLACARD REMOVED. REF ITEM #1 OF LP 4225103 GROUND VERIFICATION."
